Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/39441
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Approximating Spectral invariants of Harper operators on graphs II
Author: Varghese, M.
Schick, T.
Yates, S.
Citation: Proceedings of the American Mathematical Society, 2003; 131(6):1917-1923
Publisher: Amer Mathematical Soc
Issue Date: 2003
ISSN: 0002-9939
Statement of
Responsibility: 
Varghese Mathai; Thomas Schick; Stuart Yates
Abstract: We study Harper operators and the closely related discrete magnetic Laplacians (DML) on a graph with a free action of a discrete group, as defined by Sunada. The spectral density function of the DML is defined using the von Neumann trace associated with the free action of a discrete group on a graph. The main result in this paper states that when the group is amenable, the spectral density function is equal to the integrated density of states of the DML that is defined using either Dirichlet or Neumann boundary conditions. This establishes the main conjecture in a paper by Mathai and Yates. The result is generalized to other self adjoint operators with finite propagation speed.
Rights: © 2002 American Mathematical Society
RMID: 0020073304
DOI: 10.1090/S0002-9939-02-06739-4
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.